MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter questioned thyroid results for 1 patient sample tested on a cobas e801 module.The initial results were reported outside of the laboratory where they were questioned.The sample was repeated on the e801 module and the results were questioned as they did not correspond to the patient¿s clinical condition.The sample was repeated on an e801 module at a different hospital, a siemens centaur analyzer, a beckman au analyzer and a mandary cl6000 analyzer where discrepant results were identified for elecsys t4 (t4), t3, ft3 and ft4.The results from the siemens method were believed to be correct.This medwatch will cover t4.Refer to medwatch with patient identifier (b)(6) for information on the t3 results, medwatch with patient identifier (b)(6) for information on the ft3 results and medwatch with patient identifier (b)(6) for information on the ft4 results.The cobas 8000 core unit serial number was (b)(4).Neither the customer¿s e801 module serial number or the serial number for the other hospital¿s e801 module were provided.
 
Additional Manufacturer Narrative
The sample was no longer available for investigation.As the sample was no longer available, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14268935
Report Number1823260-2022-01242
Device Sequence Number4573929
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027885190
Device Lot Number572834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale